| Model Number |
V1390 |
| Medical Device Problem Codes |
Inaccurate Flow Rate (1249); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): plastic tubing not as flexible as it once was and the flow rate is not as accurate with the dial.They said there are many air bubbles that they see.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) photo was provided for evaluation.Based on the data from the investigation, the difference in product appearance was the result of an approved product material change and testing confirmed the device met all specifications with no deviations or non-conformances identified during testing or manufacturing.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.